... but I can't keep it put for 3 days just taping sides
22 Jul 2011
If you use the Duragesic name brand patch there is a number on the box to call the company and after you answer a few questions about how you apply them and that sort of thing, they will send you boxes of overlays that cover the patch and extend out over the sides to help keep it in place. If you use the generic, you might call the manufacturer and see if they offer anything similar or you can buy boxes of what is called bio-occlusive dressings. The ones Duragesic makers sent me are called Bioclusive and are made by Johnson & Johnson. They are a large 10.2cmx12.7cm transparent dressing and it is okay to use over the fentanyl patch. I dont use Fentanyl anymore but I still have several boxes of these so the company did send plenty-I think they send a 90 day supply free of charge. Tegaderm is another brand of the same kind of dressing. You can find them in stores that carry wound care supplies. Walgreens would probably have them.
Try calling the company first because they are rather expensive to buy yourself. The only complaint I had with them is that if they fall off for any reason, it makes the fentanyl patch unusable again because it will be STUCK to the overlay! But these overlays really do help a lot!!!
29 Oct 2011
Look on your brochure that is inside the box of your Fentanyl. I use the Mylan brand of Fentanyl and it states I can use Tegaderm covers which I have been buying for quite a long time now. I purchase from a medical supply company.
I'm not certain about the tape this is why I say - look at the little guide they enclose with the Fentanyl. It's really important to read that so you understand how the drug reacts/side effects etc. I get the HP Tegaderm by the way. I always put the date I changed the patch which is very important.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Dec 2011
... me hugging and holding them that some of the medicine is getting in their system, by skin to skin contact. It has been over 100 degrees also,so ...
3 answers • 1 Jul 2013
Any suggestions .. Am I not getting any relief because it keeps falling off ? I've taped it on.. When it comes loose I put it back on in the ...
5 answers • 11 Jun 2014